Advertisement

aequationes mathematicae

, Volume 23, Issue 1, pp 236–241 | Cite as

Asymptotics for coefficients of algebraic functions

  • David A. Klarner
  • Patricia Woodworth
Research Papers

AMS (1980) subject classification

Primary 39B20, 05A15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bender, E. A.,Asymptotic methods in enumeration. SIAM Rev.16 (1974), 485–515.CrossRefGoogle Scholar
  2. [2]
    Hille, E.,Analytic function theory, Volume 1. Ginn and Company, New York, 1959.Google Scholar
  3. [3]
    Markushevich, A. I.,Theory of functions of a complex variable, Volume II. Prentice-Hall, Englewood Cliffs, New Jersey, 1965.Google Scholar
  4. [4]
    Uspensky, J. V.,Theory of equations. McGraw-Hill, New York, 1948.Google Scholar
  5. [5]
    Van der Waerden, B. L.,Modern algebra, Volume 2. (English translation), Frederick Ungar Publishing Company, 1950.Google Scholar
  6. [6]
    Woodworth, P. A.,An analytic approach to problems connected with plane tree enumeration. Ph.D. Dissertation, 1976.Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • David A. Klarner
    • 1
  • Patricia Woodworth
    • 2
  1. 1.Computer Science DepartmentUniversity of NebraskaLincoln
  2. 2.Department of MathematicsIthaca CollegeNew YorkU.S.A.

Personalised recommendations